# SDR KBMA119515

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK1
- Part serial: 1159
- Condition: Inoperative
- Location: Cockpit
- Part time: 7 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO, INOPERATIVE.  FLAG WILL NOT GO AWAY.  REPLACED WITH SERVICEABLE DIRECTIONAL GYRO.
